# SDR PNSA080301

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Aircraft time: 35,003 hours, 29,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: NA
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND TESTING OF EMERGENCY POWER SUPPLY BATTERIES P/N 61-0478-9, FOUND ONE BATTERY WITH A SPLICE IN WIRE NOT ALLOWED IN CMM, FOUND ANOTHER THAT FAILED VOLTAGE CHECK.  REMOVED BOTH BATTERIES FROM SERVICE AND SCRAPED.
